# SDR 06FDEA03191

- Difficulty date: September 4, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 55,416 hours, 18,753 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT INDICATION WAS THREE REDS DOOR LIGHTS THREE GREEN DOWN AND LOCKED LIGHTS ON.  HANDLE WOULD NOT GO ABOVE NEUTRAL POSITION .  TRIED BOTH SYST NR 1 AND SYST NR 2 AS PER QRH AND C/BS.  PERFORMED VISUAL INSPECTION TO PITCH DAMPER NO LEAK  DETECTED.  RECTIFIED HYDRAULIC LEVEL IAW AMM 12-12-3  2.  PERFORMED MLG TEST IAW AMM 32-31-00.
